# SDR 2007UALA03306

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Disc
- Condition: Ruptured
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.   FOUND RUPTURED PRESSURE DISC.  REPLACED DISC, RECHECKED FOR LEAKS, NO LEAKS FOUND.  RESERVICED BOTTLE.
